# SDR SWAA2020083111470

- Difficulty date: August 6, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 47,510 hours, 28,192 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241AF HAS FIBER DAMAGE ON TOP/AFT END OF PANEL / REMOVED AND REPLACED PER AMM.53-21-00
